# SDR DALA2018082905328

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 58,355 hours, 31,935 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB WAS CRACKED,  INDICATION WAS AT THE 9TH HOLE DOWN FROM ZFS 52.267 (M).  REPAIRED THE SPAR IAW PRI 570807-14AD, REV 0 & 1, AND ER/A 570807-14AD, REV ORIGINAL.
